# SDR DALA2025020400866

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 79,177 hours, 32,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6976703) CORROSION FOUND AT STA 1016 STR 21L & 22L. PERFORMED CUTOUT OF DAMAGED AREA, LOCATED AND DRILLED FABRICATED REPAIR PART. ALL PARTS ALODINED AND PRIMER APPLIED IAW 737 SRM 53-70-01.(2422056) C/W HFEC & LFEC IAW B737SRM 53-70-01-2R PROCEDURE 4. INSTALLED REPAIR DOUBLER, TRIPLER AND FILLER PER B737 SRM 53-70-01(2422056) PERFORMED RII OF REPAIR INSTALLATION AT F.S. 1016 STR 21L & 22L PER B737 SRM 53-70-01.
